Ritemed Paracetamol 120mg/5ml Syrup 60ml
HomeStore

Ritemed Paracetamol 120mg/5ml Syrup 60ml

Ritemed Paracetamol 120mg/5ml Syrup 60ml

  • An analgesic or antipyretic agent with lemon flavor.
  • For the relief of fever and mild to moderate pain.
  • To be taken 3 to 4 times a day. Or, as prescribed by the physician.
  • Each 5ml contains 120mg of Paracetamol.
$0.78
Ritemed Paracetamol 120mg/5ml Syrup 60ml
$0.78

More Images

Ritemed Paracetamol 120mg/5ml Syrup 60ml - Image 2

Ritemed Paracetamol 120mg/5ml Syrup 60ml

  • An analgesic or antipyretic agent with lemon flavor.
  • For the relief of fever and mild to moderate pain.
  • To be taken 3 to 4 times a day. Or, as prescribed by the physician.
  • Each 5ml contains 120mg of Paracetamol.

Product Information

Shipping & Returns

Description

  • An analgesic or antipyretic agent with lemon flavor.
  • For the relief of fever and mild to moderate pain.
  • To be taken 3 to 4 times a day. Or, as prescribed by the physician.
  • Each 5ml contains 120mg of Paracetamol.